# SDR QXEA2015120500639

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 21,512 hours, 22,804 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Power Lever
- Part number: FE280004
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTOFEATHER NOT ARMING WITH POWER LEVERS IN RATING DETENT. ABORTED AT 50 KNOTS.  PERFORMED EMU DOWNLOAD IAW MAINTENANCE 6773101.  INTERROGATED CDS AND FOUND FAULT CODE 204 ON CHA, CHB OF NR 2 ENGINE.  R & R POWER QUADRANT IAW AMM TASK 76-10-01-000-801, -400-801.  OP'S TEST OF PROPELLER AUTOFEATHER AND UP TRIM SYSTEM CHECKS GOOD.  NO FAULTS NOTED IN CDS. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED IAW GPM 9.2.  FREEDOM OF MOVEMENT CHECK.
